# SDR DALA2021012200455

- Difficulty date: October 3, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 43,138 hours, 30,009 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cover
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD COWL HOIST COVER IS MISSING ON LEFT ENGINE.  CONTRACT MAINTENANCE FORWARDED THE DISCREPANCY TO NEF 71- 10-02.  COWL HOIST SCREW COULD NOT BE INSTALLED, PER AIPC 71-11-05-10 ITEM 95.  OK TO CONTINUE.  ATL 22JAN21 THE NR 1 ENGINE WAS CHANGED WITH A NEW FAN COWL.  ALL HOIST SCREW PLUGS INSTALLED ON NEW COWL.
